An algorithm for solving satisfiability problem based on the structural information of formulas

{{article.zuoZheEn}}

PDF(318 KB)
PDF(318 KB)
Front. Comput. Sci. ›› 2021, Vol. 15 ›› Issue (6) : 156405. DOI: 10.1007/s11704-021-0318-8
LETTER

An algorithm for solving satisfiability problem based on the structural information of formulas

  • {{article.zuoZheEn}}
Author information +
History +

Highlights

{{article.highlightEn}}

Abstract

{{article.abstractEn}}

Author summary

{{article.authorSummayEn}}

Keywords

Cite this article

Download citation ▾
{{article.zuoZheEn_L}}. {{article.titleEn}}. Front. Comput. Sci., 2021, 15(6): 156405 https://doi.org/10.1007/s11704-021-0318-8

References

References

{{article.reference}}

RIGHTS & PERMISSIONS

{{article.copyright.year}} {{article.copyright.holder}}
PDF(318 KB)

Accesses

Citations

Detail

Sections
Recommended

/